Advanced Search
Article Contents
Article Contents

A priori estimates for the Fractional p-Laplacian with nonlocal Neumann boundary conditions and applications

  • * Corresponding author

    * Corresponding author
The first author is supported by the INdAM-GNAMPA Project 2020 "Equazioni alle derivate parziali: problemi e modelli" and by the FFABR "Fondo per il finanziamento delle attività base di ricerca" 2017
Abstract Full Text(HTML) Related Papers Cited by
  • We first prove that solutions of fractional p-Laplacian problems with nonlocal Neumann boundary conditions are bounded and then we apply such a result to study some resonant problems by means of variational tools and Morse theory.

    Mathematics Subject Classification: Primary: 35R11, 58E05; Secondary: 35A15.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] A. Audrito, J.-C. Felipe-Navarro and X. Ros-Oton, The Neumann problem for the fractional Laplacian: regularity up to the boundary, arXiv: 2006.10026.
    [2] B. BarriosL. MontoroI. Peral and F. Soria, Neumann conditions for the higher order $s$-fractional Laplacian $(-\Delta)^s u$ with $s > 1$, Nonlinear Anal., 193 (2020), 111-368.  doi: 10.1016/j.na.2018.10.012.
    [3] K.-C. Chang and N. Ghoussoub, The Conley index and the critical groups via an extension of Gromoll-Meyer theory, Topol. Methods Nonlinear Anal., 7 (1996), 77-93.  doi: 10.12775/TMNA.1996.003.
    [4] J.-N. Corvellec and Ha ntoute., Homotopical stability of isolated critical points of continuous functionals, Set-Valued Anal., 10 (2002), 143-164.  doi: 10.1023/A:1016544301594.
    [5] M. Degiovanni, S. Lancelotti and K. Perera, Nontrivial solutions of $p-$superlinear $p-$Laplacian problems via a cohomological local splitting, Commun. Contemp. Math., 12 (2010), 475–486. doi: 10.1142/S0219199710003890.
    [6] S. Dipierro, E. Proietti Lippi and E. Valdinoci, Linear theory for a mixed operator with Neumann conditions, arXiv: 2006.03850v1.
    [7] S. Dipierro, E. Proietti Lippi and E. Valdinoci, (Non)local logistic equations with Neumann conditions, arXiv: 2101.02315.
    [8] S. Dipierro, X. Ros-Oton and E. Valdinoci, Nonlocal problems with Neumann boundary conditions, Rev. Mat. Iberoam., 33 (2017), 377–416. doi: 10.4171/RMI/942.
    [9] E. R. Fadell and P. H. Rabinowitz, Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Invent. Math., 45 (1978), 139–174. doi: 10.1007/BF01390270.
    [10] G. Franzina and G. Palatucci, Fractional p-eigenvalues, Riv. Math. Univ. Parma (N.S.), 5 (2014), 373–386.
    [11] A. Iannizzotto, S. Liu, K. Perera and M. Squassina, Existence results for fractional $p-$Laplacian problems via Morse theory, Adv. Calc. Var., 9 (2016), 101–125. doi: 10.1515/acv-2014-0024.
    [12] D. Motreanu, V. Motreanu and N, Papageorgiou, Topological and Variational Methods with Applications to Nonlinear Boundary Value Problems, Springer, New York, 2014. doi: 10.1007/978-1-4614-9323-5.
    [13] D. Mugnai, Addendum to: Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA. Nonlinear Differential Equations Appl. 11 (2004), no. 3,379-391, and a comment on the generalized Ambrosetti-Rabinowitz condition. NoDEA. Nonlinear Differ. Equ. Appl. 19 (2012), 299–301. doi: 10.1007/s00030-011-0129-y.
    [14] D. Mugnai and E. Proietti Lippi, Neumann fractional $p-$Laplacian: eigenvalues and existence results, Nonlinear Anal., 188 (2019), 455–474. doi: 10.1016/j.na.2019.06.015.
    [15] D. Mugnai and E. Proietti Lippi, Linking over cones for the Neumann fractional $p-$Laplacian, J. Differ. Equ., 271 (2021), 797–820. doi: 10.1016/j.jde.2020.09.018.
    [16] K. Perera, On the existence of ground state solutions to critical growth problems nonresonant at zero, arXiv: 2106.12170.
    [17] K. Perera, R. P. Agarwal and D. O'Regan, Morse Theoretic Aspects of $p-$Laplacian Type Operators, Math. Surveys Monogr. 161, 2010. doi: 10.1090/surv/161.
    [18] R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional Laplace equation, Publ. Mat., 58 (2014), 133–154.
    [19] Z. Vondra$\check{c}$ek, A probabilistic approach to a non-local quadratic form and its connection to the Neumann boundary condition problem, arXiv: 1909.10687.
  • 加载中

Article Metrics

HTML views(1719) PDF downloads(290) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint